# SDR DHL2003873517

- Difficulty date: June 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110111
- Condition: Delaminated
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL SHOWS INNER SKIN DELAMINATED 4.000, (XW0.000-XW97.000). REMOVED AND REPLACED LT WING T/E PANEL (XW0.000-XW97.000) IAW SRM 51-3-0 PG 1.
